# SDR FDEA200906252332

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY - FLOORBEAM CORRODED AT BS 344 RBL 10 TO LBL 45.  REMOVED FLOORBEAM, FABRICATED NEW FLOORBEAM AND INSTALLED IAW DWG SR27-53-007 AND SRM 53-10-2, 51-30-5 AND 51-30-2.
